# SDR COMA0560635

- Difficulty date: November 22, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 9,321 hours, 8,087 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 142F1000130D
- Part serial: 65982810
- Condition: Faulty
- Location: Rt Engine
- Part time: 9,313 hours, 8,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE RT ENGINE OIL PRESSURE INDICATION WAS ERRATIC RANGING FROM 8 TO 30 PSI. CREW DECLARED AN EMERGENCY, REDUCED POWER ON THE RT ENGINE TO IDLE AND LANDED WITHOUT INCIDENT.  REPLACED THE RT ENGINE OIL PRESSURE TRANSDUCER.
